Skip to content

Advertisement

  • Research Article
  • Open Access

On Fuzzy -Contractive Mappings in Fuzzy Metric Spaces

Fixed Point Theory and Applications20072007:087471

https://doi.org/10.1155/2007/87471

  • Received: 24 December 2006
  • Accepted: 1 March 2007
  • Published:

Abstract

We answer into affirmative an open question raised by A. Razani in 2005. An essential role in our proofs is played by the separation axiom in the definition of a fuzzy metric space in the sense of George and Veeramani.

Keywords

  • Essential Role
  • Differential Geometry
  • Computational Biology
  • Separation Axiom

[12345671234567]

Authors’ Affiliations

(1)
Faculty of Mathematics and Computer Science, West University of Timişoara, Bv. V. Parvan 4, Timişoara, 300223, Romania

References

  1. George A, Veeramani P: On some results in fuzzy metric spaces. Fuzzy Sets and Systems 1994,64(3):395–399. 10.1016/0165-0114(94)90162-7MathSciNetView ArticleMATHGoogle Scholar
  2. Gregori V, Romaguera S: Characterizing completable fuzzy metric spaces. Fuzzy Sets and Systems 2004,144(3):411–420. 10.1016/S0165-0114(03)00161-1MathSciNetView ArticleMATHGoogle Scholar
  3. Razani A: A contraction theorem in fuzzy metric spaces. Fixed Point Theory and Applications 2005,2005(3):257–265. 10.1155/FPTA.2005.257MathSciNetView ArticleMATHGoogle Scholar
  4. Grabiec M: Fixed points in fuzzy metric spaces. Fuzzy Sets and Systems 1988,27(3):385–389. 10.1016/0165-0114(88)90064-4MathSciNetView ArticleMATHGoogle Scholar
  5. Schweizer B, Sklar A: Probabilistic Metric Spaces, North-Holland Series in Probability and Applied Mathematics. North-Holland, New York, NY, USA; 1983:xvi+275.Google Scholar
  6. Radu V: Some suitable metrics on fuzzy metric spaces. Fixed Point Theory 2004,5(2):323–347.MathSciNetMATHGoogle Scholar
  7. Ćirić L, Ješić S, Ume JS: The existence theorems for fixed and periodic points of nonexpansive mappings in intuitionistic fuzzy metric spaces. to appear in Chaos, Solitons & FractalsGoogle Scholar

Copyright

Advertisement